# SDR QXEA2010120700848

- Difficulty date: December 4, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - SEAT TRACK 25 HAS AREA OF CORROSION ON THE FRONT HALF.  REMOVED CORROSION IAW RD 8/4-53-884.  MATERIAL LOSS ON INSIDE PORTION OF SEAT TRACK FOUND TO BE .029", ON THE FLAT PORTION OF SEAT TRACK .037" AND ON TOP PORTION OF CLAW .024".  MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-884 AND RD 8/4-53-2362. APPLIED ALODINE, PRIMER AND FASTWELD 10 IAW RD 8/4-53-884.  APPLIED TOPCOAT IAW RD 8/4-53-884. COMPLETED REPAIR IAW RD 8/4-53-884. CONFIRMED CRACK FREE CONDITION REF NTM 51-00-01-250-801.
